# SDR HALA2011020600078

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 94,141 hours, 18,029 cycles
- Engine: Pwa PW4062
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX536820
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - HYD FLUID LEAKING FROM NR 1 ENG.  R & R NR 1 ENG HYD PUMP IAW AMM29-11-05, OPS & LEAK CHECK GOOD.
